Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Brain zap help please  (Read 391 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 3975
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Brain zap help please
« Reply #15 on: March 02, 2014, 01:05:54 AM »
Maybe I can text you

You can private message me, just ignore the auto reply. However, be aware that I have a lot of other things going on in my life so only logon when I have a spare moment and you won't get a faster reply than if you post here. It might even be slower as I sometimes fail to notice that there is a message.

Quote
on my chart it says paraesthesia  neuropathy
...Or maybe cause of what I was complaining about?

It might be because of what you were complaining about, but as there is no medical term for the brain zaps so some doctors do write them up as paresthesia, which is actually a different condition involving tingling, or numbness, often in the extremities. 'Pins and needles' is a form of paresthesia. It is a not uncommon anxiety symptom.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Brain zap help please
« Reply #16 on: March 02, 2014, 01:45:23 AM »
I called them back and they said it's cause of what I was complaining about it's a little frightening with the eye thing it almost feels like when I move my eye it makes my brain all the way down my chest quiver.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Brain zap help please
« Reply #17 on: March 02, 2014, 01:48:02 AM »
It's only been 4 days off the meds so I'll give it time. I explained to him that I can feel it in my chest he said that's impossible
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3975
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Brain zap help please
« Reply #18 on: March 02, 2014, 02:58:10 AM »
I explained to him that I can feel it in my chest he said that's impossible

Maybe he forgot about the vagus nerves.

If you've every experienced the shock of a near miss you will likely have felt it rip through your torso from top to bottom. Its the same thing.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Brain zap help please
« Reply #19 on: March 02, 2014, 12:53:17 PM »
Not so bad today as it was just hoping it's a pinched nerve or from coming off the paxil.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Brain zap help please
« Reply #20 on: March 02, 2014, 06:39:09 PM »
I keep getting them now I'm scared as hell, can you get body jolts and head jolts and that static feeling from coming off meds?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3975
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Brain zap help please
« Reply #21 on: March 02, 2014, 06:56:54 PM »
I keep getting them now I'm scared as hell, can you get body jolts and head jolts and that static feeling from coming off meds?

Yes. Just keep reminding yourself that none of this is actually doing any harm. And try and keep busy so you have less time to ruminate over all this. The less time your mind has to add to the symptoms the better.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
12 Replies
11636 Views
Last post September 16, 2012, 11:18:19 PM
by mathewsnc
1 Replies
2483 Views
Last post August 08, 2011, 10:59:14 PM
by mizzou
1 Replies
747 Views
Last post January 13, 2013, 11:48:33 PM
by sotired
1 Replies
995 Views
Last post April 03, 2013, 08:01:38 AM
by marc
2 Replies
905 Views
Last post April 03, 2013, 07:58:34 AM
by marc

anything